RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 5, Pages 103–118 (Mi msb898)  

On a nonlinear electrolysis problem

S. I. Pokhozhaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A mathematical model proposed by H. Amann for electrochemical reactions is considered. The model is considered in the steady-state case for two differently charged components of a solution. In this case the model reduces to a quasilinear system of two elliptic equations with nonlinear Neumann boundary conditions. In the regular case it is proved that this nonlinear problem is globally solvable in a Sobolev space $W_p^2(\Omega)$ with $p>n$ ($\Omega\subset\mathbb{R}^n$).

Full text: PDF file (1135 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 82:1, 87–99

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: Primary 35J55, 35J60; Secondary 35J65, 46E35, 78A35
Received: 01.06.1993

Citation: S. I. Pokhozhaev, “On a nonlinear electrolysis problem”, Mat. Sb., 185:5 (1994), 103–118; Russian Acad. Sci. Sb. Math., 82:1 (1995), 87–99

Citation in format AMSBIB
\Bibitem{Pok94}
\by S.~I.~Pokhozhaev
\paper On a nonlinear electrolysis problem
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 5
\pages 103--118
\mathnet{http://mi.mathnet.ru/msb898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275973}
\zmath{https://zbmath.org/?q=an:0845.35037}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 82
\issue 1
\pages 87--99
\crossref{https://doi.org/10.1070/SM1995v082n01ABEH003553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RR54800004}


Linking options:
  • http://mi.mathnet.ru/eng/msb898
  • http://mi.mathnet.ru/eng/msb/v185/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:196
    Full text:67
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018